About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 148321, 8 pages
http://dx.doi.org/10.1155/2014/148321
Research Article

Linear Maps on Upper Triangular Matrices Spaces Preserving Idempotent Tensor Products

1Department of Foundation, Harbin Finance University, Harbin 150030, China
2School of Mathematical Science, Heilongjiang University, Harbin 150080, China
3Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 26 October 2013; Accepted 10 December 2013; Published 28 January 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 Li Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-K. Li and S. Pierce, “Linear preserver problems,” The American Mathematical Monthly, vol. 108, no. 7, pp. 591–605, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Molnár, Selected Preserver Problems on Algebraic Structures of Linear Operators and on Function Spaces, vol. 1895 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at Zentralblatt MATH · View at MathSciNet
  3. G. H. Chan, M. H. Lim, and K.-K. Tan, “Linear preservers on matrices,” Linear Algebra and Its Applications, vol. 93, pp. 67–80, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Šemrl, “Applying projective geometry to transformations on rank one idempotents,” Journal of Functional Analysis, vol. 210, no. 1, pp. 248–257, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. M. Tang, C. G. Cao, and X. Zhang, “Modular automorphisms preserving idempotence and Jordan isomorphisms of triangular matrices over commutative rings,” Linear Algebra and its Applications, vol. 338, pp. 145–152, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Jacobson, Lectures in Abstract Algebra, vol. 2, D. van Nostrand, Toronto, Canada, 1953. View at MathSciNet
  7. T. Oikhberg and A. M. Peralta, “Automatic continuity of orthogonality preservers on a non-commutative Lp(τ) space,” Journal of Functional Analysis, vol. 264, no. 8, pp. 1848–1872, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Chebotar, W.-F. Ke, P.-H. Lee, and N.-C. Wong, “Mappings preserving zero products,” Studia Mathematica, vol. 155, no. 1, pp. 77–94, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C.-W. Leung, C.-K. Ng, and N.-C. Wong, “Linear orthogonality preservers of Hilbert C*-modules over C*-algebras with real rank zero,” Proceedings of the American Mathematical Society, vol. 140, no. 9, pp. 3151–3160, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Huo, B. Zheng, and H. Liu, “Characterizations of nonlinear Lie derivations of B(X),” Abstract and Applied Analysis, vol. 2013, Article ID 245452, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Yao and B. Zheng, “Zero triple product determined matrix algebras,” Journal of Applied Mathematics, vol. 2012, Article ID 925092, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Xu, B. Zheng, and L. Yang, “The automorphism group of the Lie ring of real skew-symmetric matrices,” Abstract and Applied Analysis, vol. 2013, Article ID 638230, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Song, C. Cao, and B. Zheng, “A note on k-potence preservers on matrix spaces over complex field,” Abstract and Applied Analysis, vol. 2013, Article ID 581683, 8 pages, 2013. View at MathSciNet
  15. A. Fosner, Z. Haung, C. K. Li, and N. S. Sze, “Linear preservers and quantum information science,” Linear and Multilinear Algebra, vol. 61, no. 10, pp. 1377–1390, 2013. View at Publisher · View at Google Scholar
  16. M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  17. J. Xu, B. Zheng, and H. Yao, “Linear transformations between multipartite quantum systems that map the set of tensor product of idempotent matrices into idempotent matrix set,” Journal of Function Spaces and Applications, vol. 2013, Article ID 182569, 7 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  18. B. D. Zheng, J. L. Xu, and A. Fosner, “Linear maps preserving rank of tensor products of matrices,” Linear and Multilinear Algebra. In press.
  19. J. L. Xu, B. D. Zheng, and C. G. Cao, “A characterization of comparable tableaux,” Submitted to Journal of Combinatorial Theory A.